# SDR R61A2022011870040

- Difficulty date: December 29, 2021
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000044
- Aircraft time: 38,417 hours, 25,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065927007
- Condition: Corroded
- Location: Frms 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF3 LH SHEAR WEB BTWN FR 87-88 FOUND CORROSION. MX REPLACED SHEAR WEB PN 170-65927-007 IAW SRM 51-42-01
